# SDR CALA2012041600266

- Difficulty date: April 14, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141TX134146
- Condition: Corroded
- Location: Bs 303-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303 - 325 LBL 30 FLOOR SUPPORT UPPER SURFACE FOUND CORRODED.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-02.
